MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+3MM; SHOULDER HUMERAL LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+3MM; SHOULDER HUMERAL LINER
Model Number 04.01.0120
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 2212973: (b)(4) items manufactured and released on 06-set-2022.Expiration date: 2027-08-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Additional component involved: reverse shoulder system 04.01.0169 glenosphere 36xø24.5 (k170452) lot.2240329: (b)(4) items manufactured and released on 11-jan-2023.Expiration date: 2027-12-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
Revision for shoulder luxation 1 month after primary.Reverse shoulder glenosphere and liner were revised successfully.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+3MM
Common Device Name
SHOULDER HUMERAL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17069846
Report Number3005180920-2023-00401
Device Sequence Number12456450
Product Code PHX
UDI-Device Identifier07630040706278
UDI-Public07630040706278
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0120
Device Catalogue Number04.01.0120
Device Lot Number2212973
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Initial Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale